Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Trying to conceive, have continuous weakness and tiredness, leg pain. What could be the cause?

hi ,i am feeling continuous weakness n tiredness for last some days.And this makes me very down. i aam having regular periods but this time i am trying to conceive ans some test has beeen done for the same.i mostly suffer pain in legs from last couple of months earlier it happens only when period was abt to come but now from last some days i am feeling it on regular basis.can you please guide me why this is happening?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that even mild attack of anxiety and depression could cause such symptoms of weakness, the best way to come out of this situation is try to keep the stress level very low, built up your moral, take care and have a nice day.
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor